Vol. 9, No. 8, 2015

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
$G$-valued crystalline representations with minuscule $p$-adic Hodge type
1741–1792

Brandon Levin

Indicators of Tambara–Yamagami categories and Gauss sums
1793–1823

Tathagata Basak and Ryan Johnson

The number of nonzero coefficients of modular forms $(\mathrm{mod} p)$
1825–1856

Joël Bellaïche and Kannan Soundararajan

Noetherianity for infinite-dimensional toric varieties
1857–1880

Jan Draisma, Rob Eggermont, Robert Krone and Anton Leykin

On differential modules associated to de Rham representations in the imperfect residue field case
1881–1954

Shun Ohkubo